in hands arms legs face and feet

by shuna
(houma. la)

I was using iv drugs when one arm and chest swelled up and got numb; after that I stop using because I started have problems with burning tingling all over body. I went to the hospital and they said i was fine i had a pinch nerve its been two month now and my foot hands and arm swells they get numb. I have a vein in both sides of leg swelling; I have pinching feel in my chest and started being short of breath; my face swell too i felt something popped in my hand a few second later. My hands started shaking; I don't know what's wrong with me.

Hello Shuna,
Well done on getting off the drugs; they were obviously killing you and you're still suffering the side effects.

This isn't a pinched nerve, I'm afraid. It's the toxic effect of the drugs. Not knowing the drug, I've no idea whether the damage is permanent, but probably you'll find that gradually they will abate.

It's vital now that you get onto a good diet with plenty of fruit, salads and vegetables to support the failure of your circulatory system.

Be strong, God loves you and so do we.

Dr B

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (Neck pain).





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.